Drug alerts

251 - NBONE - Brown Paper Square Tab

12/06/2014

Cleveland police have reported a seizure of a small brown paper square TAB; with a black curved design on the paper it was perforated into 4 smaller squares.

It was believed that the recovered TAB was either LSD/ACID.

The TAB was sent for testing to determine what it was and it has come back identified as a substance called 251-NBOME.

251-NBOME has the same appearance as LSD/ACID and is designed to produce a similar/ same hallucinogenic effect. It has not been seen before in this area.

251-NBOME is believed to be derived as a legal high from Asia and it was given permanent Class A classification since 10 June 2014.

251-NBOME has been linked to deaths of users in other force areas and there a reports that it is has a made users unusually aggressive and unnaturally strong.

People using any substances are advised to take the following precautions:

  • Never use alone
  • Seek medical assistance if you begin to feel unwell

It is NOT safe to take a drug when you do not know what is in it.

If you have taken something and suspect it may be dangerous seek medical attention immediately


Ketamine Contamination

12/06/2014

Service users in Darlington have tested positive for ketamine but were not aware they had taken it.  It may have been cut with heroin or “blue” diazepam.

Ketamine is a Class C drug.  High doses, especially mixed with alcohol, benzodiazepines or opiates, can affect breathing and heart leading to unconsciousness and / or death.  Mixed with ecstasy or amphetamines it can cause high blood pressure.  It can also cause serious, long term bladder problems leading to removal of the bladder.  It can make existing mental health problems worse and cause confusion, panic attacks and depression

People using any substances are advised to take the following precautions:

  • Never use alone
  • Seek medical assistance if you begin to feel unwell

It is NOT safe to take a drug when you do not know what is in it.

If you have taken something and suspect it may be dangerous seek medical attention immediately


Blue tablets – “MANO 10”

20/3/2014

There are user reports that blue tablets, with MANO 10 printed on them, are in circulation in Teesside.

They are believed to be from Thailand. They may be linked to two deaths in the Middlesbrough area. The user report states he took these tablets which would normally have had a minimal effect. We were informed by the nurse that he had been talking normally and then fell unconscious and stopped breathing and had to be resuscitated. He woke up in hospital with no knowledge of what happened.

It’s not known what these pills are and you should not take them.

Symptoms of overdose include very high temperature, unpleasantly strong feeling of intoxication, breathing difficulties, being sick, muscle spasms, high blood pressure and heart rate, convulsions and coma.

It is NOT safe to take a drug when you do not know what is in it.

If you have taken something and suspect it may be dangerous seek medical attention immediately


Unidentified White Tablets

20/1/2014

There are user reports that white tablets are circulating in Darlington.  These are causing serious side effects including confusion, disorientation, lack of co-ordination, memory loss and loss of consciousness.  2 people have been admitted to hospital after taking these pills.

It’s not known what these pills are and you should not take them.

People using any substances are advised to take the following precautions:

  • Try a small amount at a time
  • Wait 1 hour (minimum) before taking more
  • Never use alone
  • Seek medical assistance if you begin to feel unwell

Symptoms of overdose can include very high temperature, unpleasantly strong feeling of intoxication, breathing difficulties, being sick, muscle spasms, high blood pressure and heart rate, convulsions and coma.

It is NOT safe to take a drug when you do not know what is in it.

If you have taken something and suspect it may be dangerous seek medical attention immediately.


"Blue Facebooks"

16/01/2014

There are user reports that small blue tablets with the Facebook logo stamped on the back are circulating in Darlington.  These are causing side effects including problems with vision (loss of vision, blurred and distorted), agitation, rage and severe prolonged headaches.

It’s not known what these pills are and you should not take them.

People using any substances are advised to take the following precautions:

  • Try a small amount at a time
  • Wait 1 hour (minimum) before taking more
  • Never use alone
  • Seek medical assistance if you begin to feel unwell

Symptoms of overdose include very high temperature, unpleasantly strong feeling of intoxication, breathing difficulties, being sick, muscle spasms, high blood pressure and heart rate, convulsions and coma.

It is NOT safe to take a drug when you do not know what is in it.

If you have taken something and suspect it may be dangerous seek medical attention immediately


Strong heroin in Northumbria Police area

15/01/14

We have received information that some of current supply of heroin is much stronger than usual.

It may be linked to a number of recent overdoses

Please be aware of your tolerance levels and of the dangers of mixing drugs and alcohol.

For any information or advice on how to stay safe, speak to your treatment provider or the harm reduction service

If you have any further information you may wish to give to the police, please contact the Confidential Hotline—01661 863555